# SDR R61A2021020900148

- Difficulty date: January 23, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CFIII LH AND RH FLOOR BEAM DOUBLERS BETWEEN FR85-FR86 HAVE CORROSION. CFIII LH AND RH FLOORBEAM DOUBLERS BETWEEN FR85-FR86 REPLACED WITH NEW IAW SRM 51-41-01.A/C REMAINS IN CHECK.
